My 15 year old son was put on life support on Jan. 2, 2008 for several days. Since then he has had two severe bouts of croup. Yesterday his doctor gave him a dose of Dexamethasone and an inhaler (Pulmicort Flexhaler). He is absolutely exhasted from the cough at this point and, of course, no one has slept in this house for days. My question is whether the croup, which is an infection, could have been caused because of the intubation. I am not saying anyone was negligent because his care was first-class, but I'm wondering if by chance he was cut while taking the tube out could have caused the infection he has experienced twice in the last 5 weeks. Thank you. Liz
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.